# SDR COMA0560081

- Difficulty date: January 25, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 17,425 hours, 16,726 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Target
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLIGHT 5146 DURING APPROACH RECEIVED A GEAR DISAGREE WARNING.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  ADJUSTED THE NLG LANDING GEAR UPLOCK TARGET GAP.
